On the nodal line of the second eigenfunction of elliptic operators in two dimensions.
Journal für die reine und angewandte Mathematik (1989)
- Volume: 396, page 1-13
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topRuf, Bernhard, and Kappeler, Th.. "On the nodal line of the second eigenfunction of elliptic operators in two dimensions.." Journal für die reine und angewandte Mathematik 396 (1989): 1-13. <http://eudml.org/doc/153122>.
@article{Ruf1989,
author = {Ruf, Bernhard, Kappeler, Th.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Geometric properties; eigenfunctions; nodal points; invariant; nodal line; second eigenfunction},
pages = {1-13},
title = {On the nodal line of the second eigenfunction of elliptic operators in two dimensions.},
url = {http://eudml.org/doc/153122},
volume = {396},
year = {1989},
}
TY - JOUR
AU - Ruf, Bernhard
AU - Kappeler, Th.
TI - On the nodal line of the second eigenfunction of elliptic operators in two dimensions.
JO - Journal für die reine und angewandte Mathematik
PY - 1989
VL - 396
SP - 1
EP - 13
KW - Geometric properties; eigenfunctions; nodal points; invariant; nodal line; second eigenfunction
UR - http://eudml.org/doc/153122
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.